# SDR REXA97122

- Difficulty date: May 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N307PX
- Make and model: Bag JETSTM3101
- Aircraft serial: 673
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: B4515210004
- Condition: Failed
- Location: Rt Cockpit
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

140 FEET DIFFERENCE BETWEEN LEFT AND RIGHT ALTIMETERS.  REMOVED AND REPLACED RIGHT ALTIMETER.  (M)
